# SDR CALA2018031300908

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5432
- Condition: Dented
- Location: Bs 593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT, BS 593,  RBL 15 HAS DEEP GOUGE AND SCRAPE ON UPPER SURFACE. ON FURTHER EVALUATION FOUND THE GOUGE TO BE A DENT.  OUT OF LIMITS IAW SRM 53-00-53. FIG 101, PG 102.  REPAIRED THE FLOOR SUPPORT IAW SRM 53- 00-53, FIG 201, REPAIR 1.
